MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT 2 BAY SYSTEM - US; PFM05

INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT 2 BAY SYSTEM - US; PFM05
Catalog Number 90620US
Medical Device Problem Codes Overheating of Device (1437); Intermittent Energy Output (4025)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the duo headlight 2 bay system - us (90620us) starts to "flicker and gets pretty hot," after being on for a while.It was also reported that the fan was not running, "possibly overheating." the device was not in contact with a patient.No patient injury, death, or surgical delay was reported.
 
Additional Manufacturer Narrative
The duo headlight 2 bay system - us (90620us) was returned for evaluation: failure analysis: the duo headlight 2 bay system - us was received in used condition.The evaluation identified that the headlight power cord connector was short-circuited leading to the light flickering.The holster screw was not tightened properly.The issue of a "short" refers to a poor connection of the power pins that can potentially result in a failing connection to the battery port.No risk of harm would be incurred by this short, and the low voltage would not cause a hazard.To resolve these issues, the power cord and holster were replaced.Root cause analysis: the reported complaint was confirmed.The reported issue was most likely due to routine use and wear.No manufacturing, workmanship, or material deficiency has been identified.

Brand Name
DUO HEADLIGHT 2 BAY SYSTEM - US
Common Device Name
PFM05
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21854924
Report Number3006697299-2025-00040
Device Sequence Number18121892
Product Code FSR
UDI-Device Identifier10381780490746
UDI-Public10381780490746
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number90620US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown